User Tag List

Results 1 to 6 of 6

Thread: My Meds seem to work for a few weeks then I'm back to square one

  
  1. #1
    Junior Member Achievements:
    Tagger First Class3 months registered500 Experience Points
    graemeb9803's Avatar

    Join Date
    Feb 2012
    Posts
    21
    Country
    Great Britain
    Gender
    Male

    My Meds seem to work for a few weeks then I'm back to square one

    Hi Guys

    I was wondering if anyone else has this problem. I just had my Levothyroxine increased by 25 mg and felt fine for the first 4 weeks, hence why I haven't been on here for a while. I actually felt normal for once. Now however I feel awful again, extremely tired and dizzy. This happened the last time too.

    The question is, is it my body needing more of the medication? I am pretty new to this and don't really understand what the hell is going on to be honest. I have also stopped smoking a week ago, would this have an effect?

    all comments and advice welcome.

    Cheers guys

    Graeme

  2. #2
    Moderator Achievements:
    Tagger Second Class1000 Experience Points1 year registered
    Z_interactive's Avatar

    Join Date
    Jan 2012
    Posts
    159
    Country
    Croatia
    Gender
    Male
    the med is starting to work and that's it. Looks like your dosage it too much for you. I have the same thing, I'm taking 1/2 25mg eutyrox for around 20 days and i feel great and than one morning i'm not ok any more. and things get worse every day. So i stop taking meds until i feel better again (around 20 days).
    Than when I feel again ok I resume my meds.
    http://www.thyroidhelp.org/forums/sh...yroidism/page3

    i don't think smoking has to to something with it since i don't smoke

  3. #3
    Junior Member Achievements:
    Tagger Second Class100 Experience Points31 days registered
    timosman's Avatar

    Join Date
    Mar 2012
    Location
    west coast
    Posts
    15
    Country
    Canada
    Gender
    Male
    im in the exact same boat as you are. im on the same medication and it was recently increased to 0.112 mg (about a week ago) and since that day i have felt as though i am back to square-one. i am not sleeping at all either. ------- soooo tired all the time and everything is a hassel. on the smoking, i stopped on the first day of the year but have started again about 2 weeks ago or so. --------- i doubt that is part of it but i cant say for sure. ive made another apointment at doc but im not looking forward to adding to the confusion.
    good luck to you, tim.

  4. #4
    Junior Member Achievements:
    Tagger First ClassCreated Blog entry3 months registered500 Experience Points
    thyroid nil's Avatar

    Join Date
    Apr 2012
    Location
    Warwickshire, UK.
    Posts
    16
    Country
    Great Britain
    Gender
    Male
    Blog Entries
    3
    Im the same, just had my meds changed, sleeping alot better as my dosage is lower, but weights still an issue. I was on T3 80mcg for a year and that progressively wore me out. The med change helped, then slowly, slowly, it made me feel worse. I think theres a great case for self medicating on thyroxine.

  5. #5
    Member Achievements:
    Tagger First ClassOverdrive1 year registered1000 Experience Points
    salta's Avatar

    Join Date
    Sep 2012
    Posts
    55
    Country
    Australia
    Gender
    Female
    Your diet and lifestyle has a great affect on your health when you're a thyroid sufferer, regarding your meds (I'm no expert by the way) but if you're tired all the time I would think you may need more meds??

    I know one thing if my meds are too strong I'm not tired instead I get hyper, so I think the other way must apply also

    However, changing your lifestyle - stopping smoking probably triggered the changes to the way you feel now and the way your body has reacted to it.

    Smoking is bad for the health, but smoking also provides the person with a sense of calmness (some people have said) and an ability to stay slim.

  6. #6
    Junior Member Achievements:
    3 months registered500 Experience PointsTagger First Class
    Awards:
    Activity Award
    skyblue's Avatar

    Join Date
    Dec 2011
    Posts
    12
    Country
    UK
    Gender
    Female
    Hi Graeme

    think im in the same boat had my thyroxine changed nearly 4 weeks ago upped from 50mgs to 75mgs as i was feeling sooo tierd felt great for the first week or so, thought this is great, had energy left after work was a new woman!!!!... then all of a sudden bang tierd miserable, irritable, headache.. thought crap.. so dont know whats happened too low.. too much.. getting on my nerves... hope you feeling better

    sky xx
    Last edited by skyblue; 3rd October 2012 at 03:50 PM.

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Similar Threads

  1. I have been off Armour for 6 weeks ish now.
    By Thyroid Guy in forum General Thyroid Condition
    Replies: 6
    Last Post: 2nd October 2009, 04:41 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2017 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 01:52 PM.